数学季刊 ›› 2006, Vol. 21 ›› Issue (3): 331-337.

• • 上一篇    下一篇

拟线性常微分方程在半无限区间的边值问题

  

  1. School of Mathematics and Information Science, Henan Normal University, Xinxiang 453002, China; Department of Mathematics, Jiaozuo University, Jiaozuo 454001, China
  • 收稿日期:2003-12-10 出版日期:2006-09-30 发布日期:2023-11-27
  • 作者简介:YANG Hui-sheng(1953-),male,native of Boai,Henan,an associate professor of Henan Normal University,engages in nonlinear differential equation;MA Yun-xin(1956-),male,native of Luoyang,Henan,an associate professor of Jiaozuo University,engages in nonlinear differential equation.

Boundary Value Problems of Quasi-linear Ordinary Differential Equations on the Semi-infinite Interval

  1. School of Mathematics and Information Science, Henan Normal University, Xinxiang 453002, China; Department of Mathematics, Jiaozuo University, Jiaozuo 454001, China
  • Received:2003-12-10 Online:2006-09-30 Published:2023-11-27
  • About author:YANG Hui-sheng(1953-),male,native of Boai,Henan,an associate professor of Henan Normal University,engages in nonlinear differential equation;MA Yun-xin(1956-),male,native of Luoyang,Henan,an associate professor of Jiaozuo University,engages in nonlinear differential equation.

摘要: Existence of positive solution is established for boundary value problems of non-singular for a class quasi-linear ordinary differential equation on the semi-infinite interval. The results are obtained by using the nonlinear alternative of Leray-Schauder method.

关键词: positive ,  solution;quasi-linear ,  ordinary ,  differential ,  equation;existence

Abstract: Existence of positive solution is established for boundary value problems of non-singular for a class quasi-linear ordinary differential equation on the semi-infinite interval. The results are obtained by using the nonlinear alternative of Leray-Schauder method.

Key words: positive ,  solution;quasi-linear ,  ordinary ,  differential ,  equation;existence

中图分类号: